# SDR AALA990353

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 702
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION DOWN INSIDE STRINGER 27L AROUND DOME NUT, NUT PLATE STATION 702.  REPAIRED FUSELAGE STRINGER PER SRM 53-10-3.  (M)
